# SDR 96FDEA01575

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47803
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NBA60452
- Condition: Shattered
- Location: R1 Window
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AT 1100Z F/O'S WINDSCREEN OUTER PANEL SHATTERED, FL350, TAT - 48, COMPLIED WITH RED TABS.  REMOVED AND REPLACED WINDOW AND  WINDOW HEAT CONTROLLER PRECAUTIONARY PER MAINTENANCE MANUAL.
